Skip to Content

Can A plan b mess up your menstrual cycle for more than two months ?

Responses (1)

Marvell 18 May 2013

Yes, Plan B can upset your cycle for 2 months. I suppose you have had a pregnancy test done. I would also recommend that you see your doctor, if you haven't done so already.

kristya 19 May 2013

For only two months or more than two months, and well no I haven't because I did get my period this month.The only thing that frighten me Was that is was really light and I'm a heavy flow, and it only lasted 4 days. Unlike, the month before which was a normal menstrual .

Marvell 19 May 2013

It could take 3 months but should become regular after that ... if not please see your doctor.

kristya 21 May 2013

okay, thank you very much.

Cidhui 30 Jan 2014

I took plan three months ago . I'm sensitive to pretty much anything and before I get my periods my symptoms are bad . Nauseas dizzy . Sensitive to caffeine dehydration etc . Will never take it again . Also I get my periods 2 weeks late now because of plan b

Chapiss 25 Sep 2017

Hey, I took plan b last month and my cycle came a day late but this month it been 2 days late. Is that normal?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions